# SDR 98ZZZX2176

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9722X
- Make and model: Cessna 210B
- Aircraft serial: 21058022
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 12124092
- Condition: Cracked
- Location: Bs 230.187
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUTINE ANNUAL INSPECTION REVEALED CRACKED BULKHEAD ADJACENT TO RT RUDDER STOP ATTACH POINT.  SUSPECT WIND DAMAGE TO BE CAUSE.
